Device- and semi-device-independent random numbers based on noninequality paradox

Hong-Wei Li , Marcin Pawłowski , Ramij Rahaman , Guang-Can Guo , Zheng-Fu Han

Abstract

n/a
Author Hong-Wei Li
Hong-Wei Li,,
-
, Marcin Pawłowski (FMPI/ITPA)
Marcin Pawłowski,,
- Institute of Theoretical Physics and Astrophysics
, Ramij Rahaman
Ramij Rahaman,,
-
, Guang-Can Guo
Guang-Can Guo,,
-
, Zheng-Fu Han
Zheng-Fu Han,,
-
Journal seriesPhysical Review A, ISSN 1050-2947, (A 35 pkt)
Issue year2015
Vol92
No2
Pages1-6
Publication size in sheets0.50
ASJC Classification3107 Atomic and Molecular Physics, and Optics
DOIDOI:10.1103/PhysRevA.92.022327
URL http://journals.aps.org/pra/abstract/10.1103/PhysRevA.92.022327
Languageen angielski
Score (nominal)35
Score sourcejournalList
ScoreMinisterial score = 35.0, 03-02-2020, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 03-02-2020, ArticleFromJournal
Publication indicators WoS Citations = 2.000; Scopus SNIP (Source Normalised Impact per Paper): 2015 = 1.008; WoS Impact Factor: 2018 = 2.907 (2) - 2018=2.723 (5)
Citation count*
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?